Mathematical Research Letters

Volume 4 (1997)

Number 3

Homology spheres with the same finite type invariants of bounded orders

Pages: 341 – 347

DOI: http://dx.doi.org/10.4310/MRL.1997.v4.n3.a3

Author

Efstratia Kalfagianni (Rutgers University)

Abstract

For every $n \in \Bbb N $, we give a direct geometric construction of integral homology spheres that cannot be distinguished by finite type invariants of orders $\leq n$. In particular we obtain $\Z$-homology spheres that are not homeomorphic to $S^3$ but cannot be distinguished from $S^3$ by finite type invariants of orders $\leq n$.

Full Text (PDF format)